# SDR SWAA2020021041160

- Difficulty date: January 29, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 149A8104
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER LAV SUPPORT BULKHEAD SUPPORT GUSSET CRACKED AT BS. 847, LBL 10. / R&R GUSSET PER SRM & DWG.
